# SDR QXEA2016120500778

- Difficulty date: November 30, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103SP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB SEAT RAIL 2 IS CORRODED BEYOND LIMITS IAW SRM 53-20-49 REPAIR 02. LT OB SEAT RAIL 2 REMOVED IAW SRM 51-42-05, 51-42-45,51-40-15, 51-41-15. TEMPLATED DAMAGED LT OB SEAT RAIL 2 FROM FS 229.50 TO 571.50 & TRANSFERRED HOLES TO NEW RAIL PN 85361561-103SP IAW SRM 51-40-07-02-01. NEW SEAT RAIL 2 PN 85361561-103SP. INSTALLED FROM FS X229.50 SRM 51-40-15 AND SRM 51-42-45.
